Uniqueness of solution for impulsive fractional functional differential equation. (English) Zbl 1398.34115

Summary: In this work, we study linear impulsive fractional functional integro-differential equation of the form: \[ \begin{gathered} D^\alpha_t y(t)= J^{2-\alpha}_t f(t,y_{\rho(t,y_t)},\;B(y_{\rho(t,y_t)}),\;at\in J=[0,T],\;t\neq t_k,\\ \Delta y(t_k= x_k,\;\Delta y'(t_,)= z_k,\;k=1,2,\dots, m,\\ y(t)= \phi(t),\;y'(t)= \varphi(t),\;t\in[-d,0],\end{gathered} \] where \(y'\) denotes the derivative of \(y\) with respect to \(t\) and \(D^\alpha_t\) is Caputo’s derivative of order \(\alpha\in(1,2)\), \(f:J\times PC_0\times PC_0\to X\) is given continuous function and \(PC_0\) is an abstract phase space with \(y_t\) the element of \(PC_0\) defined by \(y_t(\theta)= y(t+\theta)\), \(\theta\in [-d,0]\).
This paper is concerned with existence results.


34K37 Functional-differential equations with fractional derivatives
34K30 Functional-differential equations in abstract spaces
34K45 Functional-differential equations with impulses
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] M. Benchohra and F. Berhoun, Impulsive fractional differential equations with state dependent delay, Commun. Appl. Anal. 14 (2010), no. 2, 213-224. · Zbl 1203.26007
[2] J. Dabas and G. R. Gautam, Impulsive neutral fractional integro-differential equation with state dependent delay and integral boundary condition, Electron. J. Differential Equations 2013 (2013), no. 273, 1-13. · Zbl 1295.34085
[3] M. Feckan, Y. Zhou, and J. Wang, On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2011), 3050-3060. · Zbl 1252.35277
[4] G. R. Gautam and J. Dabas, Existence result of fractional functional integro-differential equation with not instantaneous impulse, Int. J. Adv. Appl. Math. Mech. 1 (2014), no. 3, 11-21. · Zbl 1359.34087
[5] , Existence results for impulsive fractional integro-differential equations with state dependent delay on infinite domain, Mathematics in Engineering, Science and Aerospace. 5(2014), no. 2, 185-196. · Zbl 1294.34073
[6] , Controllability for a class of nonlocal impulsive neutral fractional functional differential equations, Progr. Fract. Differ. Appl. 1 (2015), no. 4, 295-302.
[7] , A study on existence of solutions for fractional functional differential equations, Collect. Math. (article in press), DOI 10.1007/s13348-016-0189-8.
[8] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies 204, Elsevier Science B.V., Amsterdam, 2006.
[9] V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009. · Zbl 1188.37002
[10] Y. Liu and B. Ahmad, A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications, The Scientific World J. 2014 (2014), Article ID 194346, 28 pages.
[11] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993. · Zbl 0789.26002
[12] I. Podlubny, Fractional Differential Equation, Academic Press, San Diego, 1999. · Zbl 0924.34008
[13] J. C. Prajapati and K. B. Kachhia, Fractional modeling of temperature distribution and heat flux in the semi infinite solid, J. Fract. Calc. Appl. 5 (2014), no. 2, 38-43.
[14] J. C. Prajapati, K. B. Kachhia, and S. P. Kosta, Fractional Calculus Approach to Study Temperature Distribution Within a Spinning Satellite, Alexandria Engineering J. 55 (2016), 2345-2350.
[15] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives Theory and Applications, Gordon and Breach, Yverdon, 1993. · Zbl 0818.26003
[16] J. Wang, X. Li, and W. Wei, On the natural solution of an impulsive fractional differential equation of order q ∈ (1, 2), Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 11, 4384-4394. Sandeep Singhal Department of Mathematics B. S. Abuar Rahman University Vandalur, Chennai-600048, India Email address: ss221085@gmail.com Pattani Samsudeen Sehik Uduman Department of Mathematics B. S. Abuar Rahman University Vandalur, Chennai-600048, India Email address: sheikuduman@bsauniv.ac.in · Zbl 1248.35226
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.